| Catalog Number |
ATG80144 |
| Medical Device Problem Codes |
Material Rupture (1546); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
07/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2026, a patient underwent an angioplasty procedure using an atlas gold pta balloon.During the procedure, a pinhole rupture of the balloon was noted, and the balloon subsequently degloved from the catheter shaft.As a result, the balloon separated from the shaft and remained within the patient.Furthermore, the patient was sent to er and snared out of the pulmonary artery.The detached balloon was snared via femoral access site.The current status of the patient was unknown.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.D2b (lit; dqy)
section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.